# SDR EE4Y2024120521407

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 46,341 hours, 30,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED REPLACEMENT OF PERMANENT REPAIR INSTALLED AT FR01+65MM STR 20L+130MM, (FWD FUSELAGE) AS PER COOPESA´S EO COO-EO-2024-21042-R00 REV 00, SINCE EXISTING REPAIR WAS FOUND WITHOUT MATERIAL TRACEABILITY RECORDS, THE REPAIR WAS FOLLOWED BY THE EMBRAER DISPOSITION ETD2024-190-013396 REV B. THIS REPAIR WAS CATEGORIZED AS CAT B WITH A THRESHOLD OF 26600FH OR 20000FC WITH OCCURS FIRST, INSPECTION REQUIRED: LOW FREQUENCY EDDY CURRENT, THE PROCESS WAS DOCUMENTED ON COOPESA’S ITEM A1P230 21-45.
